# SDR SWAA2020111624841

- Difficulty date: October 20, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5930
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON CREASEBEAM WEB ATTACH ANGLE STA 664 RBL 67 WL 208 UPPER SURFACE, MARKED.  REMOVED CORROSION ON CREASEBEAM WEB ATTACH ANGLE STA 664 RBL 67 WL 208 UPPER SURFACE.  MAX MATERIAL REMOVED FROM .056' 7075T6 LOT NR 1331117-2.  REMOVED OLD AND LOCATED & DRILLED, TREATED, & PRIMED AND INSTALLED NEW ANGLE, PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 SRM 51-30-01-0G-0 SRM 53-40-13-1A-1 SRM 51-10-02-0G-0 SRM 51-20-01-0G-0 SOPM 20-43-03 DWG 144A5930 DWG 144A5920 DWG 144A5900.
